# SDR AALA991634

- Difficulty date: March 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE FORWARD ENTRY LOWER HINGE CUT OUT, SKIN HAS .25 INCH CRACK.  ROUTED OUT DAMAGE, INTALLED DOUBLER PER SERVICE BULLETIN 727-53-0198.  (M)
